Pacific Journal of Mathematics

Exceptional $3/2$-transitive permutation groups.

D. S. Passman

Article information

Source
Pacific J. Math., Volume 29, Number 3 (1969), 669-713.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982805

Mathematical Reviews number (MathSciNet)
MR0244363

Zentralblatt MATH identifier
0177.03701

Subjects
Primary: 20.20

Citation

Passman, D. S. Exceptional $3/2$-transitive permutation groups. Pacific J. Math. 29 (1969), no. 3, 669--713. https://projecteuclid.org/euclid.pjm/1102982805


Export citation

References

  • [1] D. Gorenstein, On a theorem of Philip Hall, Pacific J. Math. 19 (1966), 77-80.
  • [2] P. Hall and G. Higman, On the p-length of p-soluble groups and reduction theorems for Burnside'sproblem, Proc. London Math. Soc. (3) 6 (1956), 1-42.
  • [3] B. Huppert, Zweifach transitive, auflosbare Permutationsgruppen, Math. Z. 68 (1957), 126-150.
  • [4] I. M. Isaacs and D. S. Passman, Half transitive automorphism groups, Canad. J. Math. 18 (1966), 1243-1250.
  • [5] D. S. Passman, Solvable half-transitive automorphism groups, J. Algebra 6 (1967), 285-304.
  • [6] D. S. Passman, Solvable 3/2-transitive permutation groups, J. Algebra 7 (1967), 192-207.
  • [7] D. S. Passman, p-Solvable doubly transitivepermutationgroups, Pacific J. Math. 2 (1968), 555-577
  • [8] D. S. Passman, Some 512-transitive permutation groups, Pacific J. Math. 28 (1969), 157-171.
  • [9] P. Roquette, Realisierung von Darstellungen endlichen nilpotenter Gruppen, Arch. Math, 9 (1958), 241-250.
  • [10] A. Weir, Sylow p-subgroups of the classical groups overfinite fields with characteristic prime to p, Proc. Amer. Math. Soc. 6 (1955), 529-533.
  • [11] H. Wielandt, Finite Permutation Groups, Academic Press, New York, 1964.
  • [12] H. Zassenhaus, Kennzeichnungendlichen linearerGruppenalsPermutations- gruppen, Abh. Math. Sem. Univ. Hamburg 11 (1936), 17-40.